# SDR AALA20120627002

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 33,964 hours, 14,142 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEN - CREW REPORTED FLAPS DID NOT EXTEND TO POSITION 1 OR ANY FURTHER WITH FLAP HANDLE.  LEADING FLAP TRANSIT LIGHT STAYED ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED DEN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED BITE OF FLAP SLAT ELECTRONICS UNIT WITH NO FAULTS FOUND.  CLEANED FLAP TRANSMITTER CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
